It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


:wave: Hey everyone! I'm sorry it has been so long since I've posted. It's just that I haven't experienced any differences yet, but since others have posted and asked questions, I will be happy to answer them to the best of my ability. (Oh, I began my 80mg a day yesterday, so I should be seeing some changes soon, hopefully for the best.)


Erin (hello and welcome!), I, too, understand the hormonal imbalance that causes the dreaded acne. I've been to an Endocrinologist, but he said my hormones were all normal. Who knows? Maybe it's something else in my body causing the acne. I do know that after my course of Accutane, I'm going to do a full body cleanse to rid myself of any toxins that may be built up in me, and to get rid of the Accutane in my system. As for the moisturizers and makeup, neither interfere with the efficacy of the medicine. PLEASE moisturize your face. A face heals better when it is moisturized, so please don't skip the hydration! Also, drink tons of water. I would recommend 10 glasses of distilled water daily. I use bare minerals makeup and I love it. It provides excellent coverage and when paired with bare minerals "warmth," it can add a healthy glow to your face. "True" also adds a nice shimmery, rosey glow. I don't know, hun, about the point at which the terrible acne is finished. I've read other posts that suggest the third month is the final "coming out" month, and the healing process begins. As far as cleansers, Cetaphil hasn't let me down. It doesn't dry out my skin, and it is highly effective at removing makeup...even my waterproof mascara! It is very gentle. I would love to try that Creme de La Mer moisturizer, but it is so expensive! I've read great reviews about it, but others say the less expensive lotions work just as well. I hope I've helped a little. I appreciate your post, and I hope to have more from you! God bless you in this whole process. :angel:


Hey there little miss Suzy! Welcome to our support group! I'm so sorry you experienced such lethargy! I would go on a second round, though, because the second time may be a little easier on you. Try to go for a walk outside, or do some kind of physical, but not stressful, activity to keep your mind and body fresh. This may help you feel more energetic. Also, eat healthier foods (but stay away from extra vitamin A). Try not to think about taking Accutane, either. Just try to block it out of your mind that you take it. Like, take your pill and immediately go do something else. I really do believe if a person allows themselves to dwell upon the fact he/she takes it, it will mess with his/her mind to almost cause some of these side effects. I'm not saying to ignore persistent signs or symptoms. By all means, tell the derm. of any concerns! Just to help ease the mind and body, though, treat taking the Accutane like taking Tylenol or some other drug. I hope this makes sense. If not, feel free to let me know. I'm sorry I haven't helped very much. If I can think of anything else, I'll definitely post it. Oh, you may want to look into certain vitamins to increase energy....VITAMINS...not like caffeine pills or redbull after redbull :nono: . God bless, you as well in your decision and the entire process! We welcome your posts.

Oh, and Erin, yes, I have experienced sores in my mouth. Around my lips on the inside has been peeling and feeling unusually rough. I slept with Aquaphor inside my mouth, though, and the next morning, the roughness was gone and I only experience mild dryness there now. (My tongue is very dry, though :p .)

La, how are you? I hope the process is going well for you! I miss you. Hay and I were just talking about you. I'm here at Freed visiting the Maddox family. I love you, and thanks for helping keep this support group going! God bless you, too!!!

All posts are welcome, so keep them coming. We are here to support and encourage everyone! We are all in this together. No one is alone!
Hey Al! I haven't seen you on here in awhile, I guess you haven't had any changes lately or been busy with ETSU. that's soo exciting, you'll have to tell me all about it and MAYBE i can come up and see u once u get settled! whoohoo... But I hope to read and hear from you soon! Love you!!

Okay, well I went to the derm. this past Tuesday for that monthly check up. She increased my dosage from 60 mg to 80 mg every day and said that I was doing well. I never experienced that 2-3 week HUGE breakout that the derm. warns you about and that I went through my 1st round of Accutane, so I was really excited about that. I just hope I don't jinx myself and wake up in the morning with a crazy acne face. But anyways...Al, I asked my derm. about taking Vitamin E...just to be on the safe side and my dad said to ask,also..and she said that was completely fine to take with Accutane and she likes Vitamin E, so I've continued to take it and I def. think it's helped with the dryness.
My lips are really chapped, they haven't started peeling, but just sitting here right now, they're irritating cause i don't have any chapstick or Aquaphor on them. Oh, my arms are really dry also. Not like flaky but I have these dry blotches of skin that sorta look like scabs but aren't noticeable unless you're like super close. So I'm having to lotion my arms and legs every morning so I'm not itching and my arms won't be so blotchy. My hair is less oily like I said in my last reply, and that's my fav. thing about Accutane! lol, sorta sad, but it's great not having to wash your hair every day. I get to sleep in an extra 25 min. every other day. :bouncing:
Since changing from Neutrogena face wash with Dove moisturizer and a humidifier that doesn't create a mist in the air (i don't know how else to refer to it lol) my face is WAY less dry then it used to be. I barely have dry skin on my face and i LOVE the Cetaphil products. So just so everyone knows, CETAPHIL FACE CLEANSERS AND MOISTURIZERS ARE GREAT. And the mist humidifier from Walgreens is awesome too. Sometimes I just put my face in the humidifier so my nose can get moist since it gets soo dry from the med. I hate waking up every morning and having to blow for like 5 min. cause it's so dry.
Okay, well so far so good with the Accutane. I'm really excited that my skin is looking a lot better and no breakouts. Hopefully I will continue at this pace and be completely clear really soon. I'm not self conscious about my acne on my face like I was about 1 1/2 months ago. It's awesome to not have to worry about people seeing your face and being like..dang she's got some acne. That's pretty exciting.
Alright, well Al, you best be getting on here soon and posting some sort of reply or I'll have to call or text you and fuss a lil. love u and i hope that you're doing well and everyone else too!! Keep your head up. :)





All times are GMT -7. The time now is 06:27 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!